# SDR AALA2018060459007

- Difficulty date: May 28, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,937 hours, 22,047 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF DURING GEAR RETRACTION RECEIVED THREE RED LIGHTS WHILE GEAR HANDLE SELECTED UP. AN EMERGENCY WAS DECLARED. FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.  PERFORMED FIM 32-61-00-810-809. NO FAULTS FOUND, SWUNG GEAR. OPS CHECKED NORMAL. INDICATION WAS NORMAL.
